Volume 7, Issue 1 (Vol.7, No. 1, 2021)                   mmr 2021, 7(1): 43-52 | Back to browse issues page


XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Rahimi Chegeni Z, ghazanfari A G, Falahi K. Operator Monotone Functions and Convexity of Its Derivatives Norms. mmr 2021; 7 (1) :43-52
URL: http://mmr.khu.ac.ir/article-1-2990-en.html
1- , ghazanfari.a@lu.ac.ir
Abstract:   (2078 Views)
Introduction
 Given the important role convex and quasi-convex functions play in many areas of mathematics and especially in optimization, one of the inequalities that has attracted the attention of many mathematicians in recent decades is Hermit-Hadamard’s famous inequality. Significant generalizations and refinements have been obtained for this inequality in a diverse variety of convexity, including convex operator functions of self adjoint operators on Hilbert spaces, matrix functions, quasi-convex, s-convex and log-convex functions.
In this paper, we generalize this inequality to differentiable functions whose norm of their derivatives are convex functions.
Results and discussion
In this paper, we consider differentiable mappings which norm of the induced maps by them on the set of self adjoint operators is convex, quasi convex or s-convex. We show that if  is an operator monotone function on ,  is a strictly positive operator and  a unitarily invariant norm, then  for all positive integers . We also prove that
 is a quasi-convex function on the set of all strictly positive operators in B(H). Examples and applications for particular cases of interest are also illustrated. Finally, an error estimate for the Simpson formula is addressed.
Conclusion
The following conclusions were drawn from this research.
  • As an important application of the results in this paper, we find bounds for
 in terms of , which is one of the central problems in perturbation theory.
  • We establish some estimates of the right hand side of some Hermite-Hadamard type inequalities in which differentiable functions are involved, and norms of the maps induced by them on the set of self adjoint operators are convex, quasi-convex or s- convex../files/site1/files/71/5.pdf
Full-Text [PDF 459 kb]   (585 Downloads)    
Type of Study: Original Manuscript | Subject: alg
Received: 2019/08/11 | Revised: 2021/05/24 | Accepted: 2020/02/16 | Published: 2022/03/1 | ePublished: 2022/03/1

Add your comments about this article : Your username or Email:
CAPTCHA

Send email to the article author


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2024 CC BY-NC 4.0 | Mathematical Researches

Designed & Developed by : Yektaweb